toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Aylwin, R., Jerez-Hanckes, C., & Pinto, J. (2020). On the Properties of Quasi-periodic Boundary Integral Operators for the Helmholtz Equation. Integr. Equ. Oper. Theory, 92(2), 41 pp.
toggle visibility
Pinto, J., Aylwin, R., & Jerez-Hanckes, C. (2021). Fast solver for quasi-periodic 2D-Helmholtz scattering in layered media. ESAIM-Math. Model. Numer. Anal., 55(5), 2445–2472.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print